MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 11MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 11MM; SCREW, FIXATION, BONE
Model Number 04.130.211
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hrs.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the double drill sleeve for 1.5 mm cortex screw/red was broken.Upon receiving new titanium variable angle modular hand set and a titanium variable angle locking screw, self tapping with star drive recess 11 mm was received with empty screw package.There was no patient involvement.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E3: reporter is a synthes employee.H3, h6: part: 04.130.211.Lot: 4l72045.Manufacturing site: grenchen.Release to warehouse date: may 24, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the screw/screw packaging was not returned.Images from sales consultant were reviewed by us customer quality investigations.Two images depicted an empty package.It could not be determined from the images that the bag was sealed; therefore, a manufacturing issue was not identified.No additional issues were observed in the image provided.Conclusion: the complaint of an empty package was confirmed with photographic investigation.As the condition of the package's seal could not be evaluated from the images provided, a manufacturing issue could not be confirmed and a conclusion code of "cause not established" was selected.However, as a manufacturing issue could not be ruled out, the "manufacturing process problem identified" result code was selected.This investigation may be updated in the future if the device/package is returned.During the investigation, no unidentified product design or manufacturing issues or discrepancies were observed that may have contributed to the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.H11 corrected data: d8: this should have been left blank on the initial report.G3: report source is company representative only.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is for a 1.5mm titanium (ti) variable angle (va)-locking screw.

Brand Name
1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 11MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8951786
Report Number2939274-2019-60226
Device Sequence Number19497535
Product Code HWC
UDI-Device Identifier10886982112767
UDI-Public(01)10886982112767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.211
Device Catalogue Number04.130.211
Device Lot Number4L72045
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1